# SDR QXEA200301184

- Difficulty date: September 24, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 14,609 hours, 20,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 4 FLAP TRACK RT WING INBOARD SIDE LOAD ROLLER TRACK SURFACE IS PITTED.  REPAIRED IAW HORIZON AIR EA 2-57-234.
